How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stan Your Own Question
Dr. Stan
Dr. Stan, Ophthalmologist
Category: Eye
Satisfied Customers: 2701
Experience:  Johns Hopkins Fellowship Trained, Certified and Licensed Medical Physician and Surgeon
25472284
Type Your Eye Question Here...
Dr. Stan is online now
A new question is answered every 9 seconds

PT. USING TRAVATAN, EYES ARE DRY AND RED, WHAT ABOUT AN ARTIVICAL

This answer was rated:

PT. USING TRAVATAN, EYES ARE DRY AND RED, WHAT ABOUT AN ARTIVICAL TEAR, PT ALSO HAS RESTASIS
Hello,

Welcome to Just Answer:

Avoid artificial tear drop with preservative such as benzalkonium chloride as it can cause cornea and conjunctival irritation and worsen redness. I suggest that you use Restasis twice daily and preservative free tear such as Refresh or Genteal tear drop 4 times daily as needed. Initially to reduce the redness, you can use over the counter Zaditor or Alaway (ketotifen) eye drop 4 times daily for 1 week. You could hold-off using Restasis during the first 1 week of using Zaditor or Alaway eye drop. If this fails to significantly resolve, I suggest that you follow-up with your eye doctor for closer evaluation.

It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.


Dr. Stan and other Eye Specialists are ready to help you